# SDR DALA2020032001948

- Difficulty date: March 18, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 11,123 hours, 4,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3869 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:27D . CORRECTIVE ACTION: RESECURED, OK FOR SVC (1533962).
